Forgot to tell you that I get it pretty much all over my body.
Tip of my nose-across my back -lips-hands-fingers-knees-lasy night for the first time I got it going up the back of my head.
I must also tell you that I take sleep meds daily Temazepam 30 MG and some times I take Zolpidem 10MG
The 10 MG only lets me sleep for about 4 hours.SO I do have sleep trouble had that for about 8 years now.
Been taking sleeping pills for 8 years -daily. Not able to sleep without them.
I also take Synthroid been on that for a long time.My age is 59. I do have high cholesterol VERY HIGH.but take no meds for it.
I did take meds for it for a while,but got muscle cramps from it ,so I stopped taking it.
I am very active-bowl 4 times a week-play Golf in the summer.
Hope we can help with this.
Just a quick note to say hi!
I have this problem and had it for about 2 years now and it is on and off.
I have it right now so bad I hate it.Went to the doctor with it last year,but they could not find anything wrong with me.
My husband can feel the cold spots when I have it.When I get upset it seems to get worse.
I went to the dentist one day,and the very day it all started with the cold spots.I called the dentist to see if he did something diffrent but he told me no.The cold weather seems to make it worse.I sure hope to find out what this is some day.
I NEED SOME RELIEF !! Nerv damage ???
Ihave the same thing happening to me I had two stints in my heart two months ago and the cold spots started I had no problems before that.it has ben driving me crazy though i was the only one with this problem my doctos said he dosent know what it is it travels thrue my whole body from my feet to my arms chest and mostly settles in my blatter when i am sitting verry strange.don
Not a member of any community
Add this user as a friend
Are you sure you want to delete your ?
You will no longer be able to add new data to this tracker.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.